Research Repository

Refinements of the Ostrowski inequality in terms of the cumulative variation and applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Refinements of the Ostrowski inequality in terms of the cumulative variation and applications. Analysis, 34 (2). 223 - 240. ISSN 2196-6753

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: sharp inequality; reciprocals; harmonic series; inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 04 May 2016 00:01
Last Modified: 20 Aug 2019 06:25
URI: http://vuir.vu.edu.au/id/eprint/30490
DOI: https://doi.org/10.1515/anly-2014-1252
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar